| Catalog Number |
SVMH16 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932)
| Date of Event |
05/31/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).E1: initial reporter¿s title is not provided / unknown.G4: additional 510(k) numbers are k011028 and k013227.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the patient came in for uncovering and stated he got a piece of metal from his auto shop stuck in implant area some time ago.Pt had swelling, redness and implants were mobile.Removed failed implants and debridement area 26, 27 and bone graft placed.Symptoms as a result of the event: edema, inflammation and infection.Site grafted: allograft at time of implant placement.